General Letters in Mathematics

Volume 7 - Issue 1 (1) | PP: 1 - 12 Language : English
DOI : https://doi.org/10.31559/glm2019.7.1.1
462
43

Optimal Investment Policy in a Pension Fund System with Return Clause and Multiple Assets under Volatility Risks

Edikan E. Akpanibah ,
Sylvanus K. Samaila
Received Date Revised Date Accepted Date Publication Date
12/8/2019 25/9/2019 19/10/2019 27/11/2019
Abstract
The essence of this work is to study the optimal investment policy in a defined contribution pension scheme with return clause of contributions under volatility risks. In our model, the pension fund managers are mandated to return the accumulated contributions of members who die during the accumulation phase to their next of kin. Also, investment in one risk free asset and two risky assets (stock and loan) are considered such that the stock market price is driven by Heston volatility model and the remaining accumulations are distributed among the remaining members. Using mean variance utility function, game theory and variable separation technique, a closed form solution of the optimal investment policy, the optimal fund size and the efficient frontier were obtained. Furthermore, a sensitivity analysis of the effects of some parameters on the optimal investment policies and efficient frontiers were carried out theoretically.


How To Cite This Article
Akpanibah , E. E. & Samaila , S. K. (2019). Optimal Investment Policy in a Pension Fund System with Return Clause and Multiple Assets under Volatility Risks . General Letters in Mathematics, 7 (1), 1-12, 10.31559/glm2019.7.1.1

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.